MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number HT15
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The device was received and evaluated by the manufacturer¿s product investigation lab (pil).The 15mm heated tube returned in an opened shipping packaging and could observe a damaged coil wire (plastic on wire looking as if it was melted).The plastic tubing was not damaged.Pil could determine the rest of the tubing was damage and defect free and still in a normal design orientation as intended.Pil confirmed the complaint of ¿broken/pierced/exposed heating wires¿ and could not determine the cause for the complaint.Pil could conclude that based on the cause determination for the complaint, no further corrective action is required for this complaint.No further investigation is needed.The 15mm heated tube has been scrapped per the requirements set forth in work instruction 8.4-1131 revision 10 and disposed of accordingly.No further investigation will be performed.

Brand Name
DREAMSTATION
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24956441
Report Number2518422-2026-011123
Device Sequence Number18605236
Product Code BZD
UDI-Device Identifier00606959022331
UDI-Public(01)00606959022331(10)10883059
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHT15
Device Catalogue NumberHT15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown